# SDR CA070911004

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: FW35594
- Condition: Failed
- Location: Hp1
- Part time: 2,693 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ENGINE THROTTLE FOR TAKEOFF, ISSUED (TGT-OVRTP, MAX=1146 LIMIT=900) AND ENGINE SURGE. THE PILOT THROTTLED DOWN, THE AIRCRAFT WAS RETURNED TO THE GATE AND PASSENGERS WERE UNLOADED.  METAL (TURBINE BLADE PARTICLES) WERE FOUND IN THE TAILPIPE UPON VISUAL INSPECTION. ENGINE JUST BEING INDUCTED AT MFG FOR INVESTIGATION. FURTHER DETAILS WILL BE SUBMITTED AFTER ENGINE DISSASSEMBLY. (TC NR 20070911004)
